RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 4, Pages 18–27 (Mi vmj398)  

This article is cited in 2 scientific papers (total in 2 papers)

On coefficients of exponential series for analytic functions of polynomial growth

V. A. Varzieva, S. N. Melikhovab

a South Mathematical Institute of VSC RAS, Vladikavkaz, Russia
b Southern Federal University, Faculty of Mathematics, Mechanics and Computer Sciences, Rostov-on-Don, Russia

Abstract: In this article a criterion is obtained that the operator of the representation of analytic functions on a bounded convex domain $G$ of polynomial growth near the boundary of $G$ by exponential series, exponents of which are zeroes of a special entire function, has a continuous linear right inverse.

Key words: exponential series, analytic functions of polynomial growth, representation operator, continuous linear right inverse.

Full text: PDF file (169 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 19.07.2011

Citation: V. A. Varziev, S. N. Melikhov, “On coefficients of exponential series for analytic functions of polynomial growth”, Vladikavkaz. Mat. Zh., 13:4 (2011), 18–27

Citation in format AMSBIB
\Bibitem{VarMel11}
\by V.~A.~Varziev, S.~N.~Melikhov
\paper On coefficients of exponential series for analytic functions of polynomial growth
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 4
\pages 18--27
\mathnet{http://mi.mathnet.ru/vmj398}


Linking options:
  • http://mi.mathnet.ru/eng/vmj398
  • http://mi.mathnet.ru/eng/vmj/v13/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abanin, Le Hai Khoi, “Linear continuous right inverse operator for convolution operator in spaces of holomorphic functions of polynomial growth”, Russian Math. (Iz. VUZ), 59:1 (2015), 1–10  mathnet  crossref
    2. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:228
    Full text:83
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020